# SDR SWAA2023042730710

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 42,073 hours, 25,711 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FWD CARGO PIT FLOOR PANEL 120CF APPROX 10 LONG<[01] APPLIED WITH PERMANENT REPAIR OF FWD CARGO PIT PANEL 120CF PER AMM 23-52-01
